# SDR F3LA200200172

- Difficulty date: June 24, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 46 hours, 22 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT CREW REPORTED LT OVERWING EMERGENCY EXIT OPEN INDICATION AT 100 KTS.  ADJUSTED LT OVERWING EXIT DOOR HANDLE COVER FLAP.  TESTED PER MM 25-23-47-401, TASK 25-23-47-991-017, FIG 402, AND CHECKED OKAY.
